# SDR ASAA2016070517271

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 3,599 hours, 1,190 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION, FLIGHT CONTROL, AND SPEED TRIM FAIL LIGHTS,  MOMENTARY ILLUMINATION AT ROTATION. ALL LIGHTS EXTINGUISHED WITHIN ONE SECOND. ACFT GROUNDED.  PERFORMED DFCS BITE IAW FIM 22-11 TASK 801, NO FAULTS NOTED FOR THIS FLIGHT LEG OR FLIGHT DECK EFFECT. CURRENT STATUS TESTS GOOD. PERFORMED BITE GROUP NR 14 (SPEED TRIM) TESTS PASSED.
